# SDR RAIA2019082319004

- Difficulty date: August 19, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 22-55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM BETWEEN FR 22 & FR 55 SHOW SIGNS OF CORROSION-          BLENDED AT DAMAGE ON RH FLOOR BEAM. INSPECTED DAMAGE AREA AFTER BLEND, NO DEFECTS NOTED. FABRICATED REPAIR DOUBLER AND REPAIRED AFECTED AREA ON FLOOR BEAM.INSTALLED DOUBLER AND PREPED AND PAINTED REPAIRED AREA.
